Three weeks ago I went to my physician for my annual physical. I'd been having heart palpitations and noticed that my hair had been falling out and was getting quite coarse and brittle. My doctor told me that my TSH was 0.07 which indicates hyperthyroid and told me to come back in a week to repeat the test. My second test showed a TSH of 0.08 and Free T4 of 1.3. My primary care doc referred me to an endocrinologist and they can't see me until March 19th. Since then, I have been put on atenolol for rapid heart beat and I am losing as much as a pound a day. I'm very tired and irritable and my mouth is dry ALL the time. I'm trying to get in sooner with an endocrinologist but am having no luck. I feel like the doctors think this is no big deal and am very frustrated and depressed.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.